# SDR ASAA2017110922528

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,615 hours, 6,063 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN TOWING TO GATE APU BLUE MAINTENANCE LIGHT ILLUMINATED. GROUNDED - YES. UPON FURTHER INSPECTION DETERMINED BLUE MAINTENANCE LIGHT WAS FOR LOW OIL QUANITY. SERVICED APU OIL TO PROPER LEVEL REF AMM 12-13-31. ACCOMPLISIHED APU OIL LEVEL INSPECTION OIL SIGHT GLASS AND APU BITE PROCEDURE AND BOTH INSPECTION INDICATED FULL OIL NO HISTORY OF BLUE LIGHT ON APU FOR 45 DAYS. ETOPS OILS STARTED APU NO MAINTENANCE LIGHT ILLUMINATED.
